# SDR TSAA0253151

- Difficulty date: June 17, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21719
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACK BELOW STRINGER 19 LAP JOINT AT BS 440.  TRIMMED OUT DAMAGE AND VERIFIED USING HFEC.  FABRICATED REPAIR DOUBLER, STRUCTURAL FILLER.  REPAIR COMPLETED IAW WITH ECO 3288.  AIRCRAFT RETURNED TO SERVICE.
